MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00002826-199302000-00002

Медицинская библиотека · Clinical neuropharmacology · 1993

Hypersensitivity vasculitis and systemic lupus erythematosus induced by anticonvulsants.

Drory V E, Korczyn A D

СтатьяОбзорПеревод в очереди

Аннотация

Vasculitis can be a systemic manifestation of hypersensitivity to many drugs, among them anticonvulsants. The clinical manifestations include rash and renal, hepatic, and pulmonary involvement. Diagnosis is based upon clinical findings and a characteristic biopsy showing granulocytic and sometimes eosinophilic infiltrates around small blood vessels, especially venules. A severe form of hypersensitivity vasculitis, with extensive visceral involvement and poor prognosis, has been encountered very rarely following phenytoin and in isolated cases following carbamazepine and trimethadione administration. Drug-induced systemic lupus erythematosus is much more frequent, with distinct clinical and laboratory abnormalities. The syndrome was described following treatment with most anticonvulsants in clinical use--phenytoin, carbamazepine, ethosuximide, trimethadione, primidone, and valproate, but not phenobarbital or benzodiazepines. The early recognition of these syndromes as being related to drugs is important, because they usually remit upon withdrawal of the offending agent.

Для цитирования: Drory V E, Korczyn A D. Hypersensitivity vasculitis and systemic lupus erythematosus induced by anticonvulsants.. Clinical neuropharmacology. 1993. DOI: 10.1097/00002826-199302000-00002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.